# SDR 2002UALA00281

- Difficulty date: February 17, 2002
- Submitted: March 5, 2002
- Operation: Air carrier
- Aircraft: N775UA
- Make and model: Boeing 777222
- Aircraft serial: 26947
- Aircraft time: 25,939 hours, 5,126 cycles
- Engine: Pwa PW4077
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Sequence Valve
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NO DOWNLOCK INDICATION FOR LEFT MAIN GEAR ON FIRST ATTEMPT.  SECOND ATTEMPT NORMAL.  PER CREW VERBAL FLAPS STEADY AT 20 DEGREES CREW OBSERVED GEAR PAGE WITH NO LOCK INDICATION PRIOR TO STATUS MESSAGES.  ONCE GEAR STABLE IN UP POSITION, 2ND ATTEMPT NORMAL, 2 MILES FROM LANDING.  BASED ON INDICATIONS IN FLIGHT IT APPEARED THE LT MLG DOOR WAS OPEN BUT THE LT GEAR DID NOT EXTEND.  RT MLG AND NLG INDICATED DOWN AND LOCKED.  AIRCRAFT WAS JACKED AND LANDING GEAR WAS CYCLED SEVERAL TIMES WITH NO DEFECTS OR ABNORMAL INDICATIONS NOTED.  THE LT MLG DOOR OPERATED SEQUENCE VALVE WAS REPLACED AS PRECAUTIONARY.  AIRCRAFT HAS FLOWN SEVEN FLIGHTS AS OF THIS ENTRY WITH NO PROBLEMS.
